# SDR SWIA2020020348143

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PANEL 432AB GOUGED/KNIFE EDGED AT THE TRAILING EDGE (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED WORN L/H ENGINE LOWER COWL 432AB AFT EDGE STRIP P/N 228-50081-107 REF. CRJ 200 CMM.
